Jump to content
Important Survey - Please Participate ×

about sercine


[to...]

Recommended Posts

In a previous post, I mentioned that I was tapering off Sercine, which is the brand name for diazepam. I have managed to taper down to 3mg, but progressing further is proving to be quite challenging. In addition to the withdrawal symptoms I experienced before, I now have discomfort on the left side of my abdomen and back, leading to feelings of nausea. I would greatly appreciate it if you could provide me with methods to alleviate these symptoms.

Link to comment
Share on other sites

Hello again @[to...],

On your other thread I gave you some of my thoughts about dealing with withdrawal symptoms.  I used methods of distraction.  There will be withdrawal symptoms. The nausea you describe is common. When I had nausea I drank ginger tea. I made it by chopping up fresh ginger and simmering for a while. I then strained it and sipped it during the day.  If that is not an option you can buy ginger tea.  

I hope this helps.

pianogirl :smitten:

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...